# SDR 54885

- Difficulty date: October 2, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N143YV
- Make and model: Beech 1900D
- Aircraft serial: UE143
- Aircraft time: 15,925 hours, 21,503 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Fluctuates
- Location: Rt Eng Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF RIGHT TORQUE WENT TO ZERO. TAKE OFF WAS ABORTED AND AIRCRAFT RETURNED TO MAINT. REMOVED AND REAPLCED GAUGE.P/N 114-3800-653 S/N 132.
